# SDR SWAA2022020499518

- Difficulty date: December 6, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 32,807 hours, 15,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING T/E LOWER SPAR WIGGLE PLATE IS CRACKED JUST I/B OF #6 FLAP TRACK / REMOVED; AND REPLACED WIGGLE PLATE. REF. SRM.51-40-02
